# SDR FDEA201911012813

- Difficulty date: November 1, 2019
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 8,181 hours, 3,287 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285T004963
- Part serial: F01556
- Condition: Malfunctioned
- Location: Flap/Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE ON FINAL. AFTER GO AROUND AND QRH,  EICAS WENT AWAY FOR NORMAL CONFIGURATION AT LANDING.  NO STATUS MESSAGE.   FSEU SHOWED INTERMITTENT FAULTS  WITH DIFFERENT CODES.   R & R THE FSEU IAW AMM 27-51-01-4 & BITE CHECKED IAW FIM 27-51, FAULT TREE 809.   OPERATED NORMAL, NO DEFECTS NOTED,  NO FAULTS,  NO CODES IAW GMM 12-7-600,  FSEU FLAP /  SLAT ELECTRONIC  SYSTEMS MFG 285T0049-63.
